RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nudelman, Adolf Abramovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:440
Abstract pages:2424
Full texts:1145
References:97

http://www.mathnet.ru/eng/person23649
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251438

Publications in Math-Net.Ru
1996
1. I. S. Kats, A. A. Nudelman, “The Stieltjes strong moment problem”, Algebra i Analiz, 8:6 (1996),  26–56  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:6 (1997), 931–950
1988
2. A. A. Nudelman, “A multipoint matrix moment problem”, Dokl. Akad. Nauk SSSR, 298:4 (1988),  812–815  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 167–170
1981
3. A. A. Nudelman, “On a generalization of classical interpolation problems”, Dokl. Akad. Nauk SSSR, 256:4 (1981),  790–793  mathnet  mathscinet  zmath
1979
4. M. G. Krein, A. A. Nudelman, “On direct and inverse problems for the boundary dissipation frequencies of a nonuniform string”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1046–1049  mathnet  mathscinet  zmath
5. M. G. Krein, A. A. Nudelman, “Some propositions of the Fourier–Plancherel and Paley–Wiener type obtained by methods in the spectral theory of functions”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 301–303
6. A. A. Nudelman, A. V. Tulub, “Extremal problems arising in the theory of van der Waals forces”, TMF, 39:3 (1979),  359–367  mathnet  mathscinet; Theoret. and Math. Phys., 39:3 (1979), 515–520  isi
1977
7. A. A. Nudelman, “On a new problem of moment problem type”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  792–795  mathnet  mathscinet  zmath
1975
8. A. A. Nudelman, “Isoperimetric problems for the convex hulls of polygonal lines and curves in multidimensional spaces”, Mat. Sb. (N.S.), 96(138):2 (1975),  294–313  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:2 (1975), 276–294
9. A. A. Nudelman, P. A. Shvartsman, “The existence of solutions of certain operator inequalities”, Sibirsk. Mat. Zh., 16:3 (1975),  562–571  mathnet  mathscinet  zmath; Siberian Math. J., 16:3 (1975), 431–439  isi
1970
10. A. A. Nudel'man, “A complete description of convex bodies possessing the Markov property”, Mat. Zametki, 8:6 (1970),  733–740  mathnet  mathscinet  zmath; Math. Notes, 8:6 (1970), 883–887
1968
11. A. A. Nudelman, “The Nevalinna-Pick problem with supplementary conditions”, Mat. Zametki, 4:5 (1968),  569–578  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 832–837
1967
12. A. A. Nudelman, “Canonical solutions of the moment problem on several intervals”, Mat. Zametki, 1:4 (1967),  435–442  mathnet  mathscinet  zmath; Math. Notes, 1:4 (1967), 290–294
1960
13. A. A. Nudelman, “Limit values of integrals $\int_a^{\xi\pm0}\Omega(t) d\sigma(t)$ under Markov conditions”, Dokl. Akad. Nauk SSSR, 131:6 (1960),  1253–1256  mathnet  mathscinet  zmath
1958
14. A. A. Nudelman, P. A. Shvartsman, “The spectrum of the product of unitary matrices”, Uspekhi Mat. Nauk, 13:6(84) (1958),  111–117  mathnet  mathscinet  zmath
1953
15. A. A. Nudelman, “On the application of completely and absolutely monotone sequences to the problem of moments”, Uspekhi Mat. Nauk, 8:6(58) (1953),  119–124  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020